MAUDE Adverse Event Report: ARTHREX, INC. DISPOSABLE PENCIL KIT; ELECTROSURG CUT/COAG DEVICE

ARTHREX, INC. DISPOSABLE PENCIL KIT; ELECTROSURG CUT/COAG DEVICE
Model Number DISPOSABLE PENCIL KIT
Medical Device Problem Code Moisture Damage (1405)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.
 
Event or Problem Description
It was reported that the device is water damaged.

Brand Name
DISPOSABLE PENCIL KIT
Common Device Name
ELECTROSURG CUT/COAG DEVICE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19392106
Report Number1220246-2024-03847
Device Sequence Number20776436
Product Code GEI
UDI-Device Identifier00888867062580
UDI-Public00888867062580
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K982743
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberDISPOSABLE PENCIL KIT
Device Catalogue NumberAR-9610
Device Lot Number2101170
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2021
Initial Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown